# SDR REXA2013100902113

- Difficulty date: October 9, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS 319 BETWEEN S26-27L.  REMOVED CORROSION IAW EO R53277.
